Affordable Access

Access to the full text

The metric derivative of set-valued functions

Authors
  • Muslikh, Mohamad
  • Kilicman, Adem
  • bt Sapar, Siti Hasana
  • bt Bachoklati, Norfifah
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Aug 09, 2018
Volume
10
Issue
3
Pages
263–272
Identifiers
DOI: 10.1515/apam-2018-0028
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this article, we introduce the notion of “metrically differentiable” for set-valued functions. By using this notion, it is shown that each Lipschitz set-valued function is differentiable almost everywhere. Its relationship to the differentiation in the sense of Hukuhara and its generalizations are also discussed.

Report this publication

Statistics

Seen <100 times